# SDR SWIA200414084

- Difficulty date: September 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 8,175 hours, 7,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ANGLES ON 625 BULKHEAD STRINGER 13L & 13R CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED ANGLES PER CRJ 200 SRM 51-40-11 PG 1, 53-61-17 PG 2.
